# SDR 04FDEA01732

- Difficulty date: June 14, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0502
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT (FLAP SIDE) I/B FLAP O/B HINGE, I/B PIVOT BORE HOLE CORRODED.  LEFT AFT (FLAP SIDE) I/B FLAP O/B HINGE, I/B PIVOT BORE HOLE CORROSION REMOVED AND EXCEEDED LIMITS PER CMM 57-52-03, PAGES 442 - 443.  ORIGINAL DIAMETER = 1.187 INCH, FINAL DIAMETER = 1.253 INCH.  COMPLIED WITH FEDEX EA NR 1-5750-76743, WINGS, LEFT AND RIGHT INBOARD TRAILING EDGE FLAP, HINGE BRACKET CORRODED.
